Volume 17, Issue 2
A Leap Frog Finite Difference Scheme for a Class of Nonlinear Schrödinger Equations of High Order

Wen Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138

Published online: 1999-04

Preview Full PDF 121 1940
Export citation
  • Abstract

In this paper, the periodic initial value problem for a class of nonlinear schrodinger equation of high order is considered. A leap-frog finite difference scheme is given, and convergence and stability is proved. Finally, it is shown by a numerical example that numerical result is coincident with theoretical resutl.

  • Keywords

High order nonlinear Schrodinger equation Leap-Frog difference scheme Convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-133, author = {}, title = {A Leap Frog Finite Difference Scheme for a Class of Nonlinear Schrödinger Equations of High Order}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {133--138}, abstract = { In this paper, the periodic initial value problem for a class of nonlinear schrodinger equation of high order is considered. A leap-frog finite difference scheme is given, and convergence and stability is proved. Finally, it is shown by a numerical example that numerical result is coincident with theoretical resutl. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9088.html} }
TY - JOUR T1 - A Leap Frog Finite Difference Scheme for a Class of Nonlinear Schrödinger Equations of High Order JO - Journal of Computational Mathematics VL - 2 SP - 133 EP - 138 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9088.html KW - High order nonlinear Schrodinger equation KW - Leap-Frog difference scheme KW - Convergence AB - In this paper, the periodic initial value problem for a class of nonlinear schrodinger equation of high order is considered. A leap-frog finite difference scheme is given, and convergence and stability is proved. Finally, it is shown by a numerical example that numerical result is coincident with theoretical resutl.
Wen Ping Zeng. (1970). A Leap Frog Finite Difference Scheme for a Class of Nonlinear Schrödinger Equations of High Order. Journal of Computational Mathematics. 17 (2). 133-138. doi:
Copy to clipboard
The citation has been copied to your clipboard